# SDR IPXA2024052183546

- Difficulty date: May 2, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,177 hours, 14,430 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Floor Panel
- Part number: 5024N400001
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131AH IS DAMAGED.
